Vol. 28 (2021) No. 04

J. Math. Sci. Univ. Tokyo
Journal of Mathematical Sciences The University of Tokyo
Table of Contents: Vol. 28 (2021), No. 04

  1. Dlotko, Tomasz; Liang, Tongtong; Wang, Yejuan
    Dirichlet Problem for Critical 2D Quasi-Geostrophic Equation with Large Data
    Vol. 28 (2021), No. 4, Page 557-582.
    [Abstract (HTML)] [Full Article (PDF)] [MathSciNet Review (HTML)] [MathSciNet Review (PDF)]

  2. D├ęserti, Julie
    On Regularizable Birational Maps
    Vol. 28 (2021), No. 4, Page 583-591.
    [Abstract (HTML)] [Full Article (PDF)] [MathSciNet Review (HTML)] [MathSciNet Review (PDF)]

  3. Inagaki, Yusuke
    Invariants of ${\rm
    PSL}_n\mathbb{R}$-Fuchsian Representations and a Slice of Hitchin Components

    Vol. 28 (2021), No. 4, Page 593-639.
    [Abstract (HTML)] [Full Article (PDF)] [MathSciNet Review (HTML)] [MathSciNet Review (PDF)]

  4. Fujino, Osamu
    On Nakayama's Theorem
    Vol. 28 (2021), No. 4, Page 641-650.
    [Abstract (HTML)] [Full Article (PDF)] [MathSciNet Review (HTML)] [MathSciNet Review (PDF)]

  5. Kamimura, Yutaka
    Nonconservative Reflectionless Inverse Scattering and Soliton Solutions of an Associated Nonlinear Evolution System
    Vol. 28 (2021), No. 4, Page 651-712.
    [Abstract (HTML)] [Full Article (PDF)] [MathSciNet Review (HTML)] [MathSciNet Review (PDF)]